RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1974, Volume 18, Issue 4, Pages 64–84 (Mi mat729)  

Residual entropy of square ice

E. H. Lieb


Full text: PDF file (1119 kB)

Original version in English (translated by E. A. Shapoval and Ya. G. Sinai):
Phys. Rev., 1967, 162, 162–172

Document Type: Article

Citation: E. H. Lieb, “Residual entropy of square ice”, Matematika, 18:4 (1974), 64–84; Phys. Rev., 162 (1967), 162–172

Citation in format AMSBIB
\Bibitem{Lie74}
\by E.~H.~Lieb
\paper Residual entropy of square ice
\jour Matematika
\yr 1974
\vol 18
\issue 4
\pages 64--84
\mathnet{http://mi.mathnet.ru/mat729}
\transl
\jour Phys. Rev.
\yr 1967
\vol 162
\pages 162--172


Linking options:
  • http://mi.mathnet.ru/eng/mat729
  • http://mi.mathnet.ru/eng/mat/v18/i4/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:57
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019